Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MioMends

Member
  • Total Reviews

    0
  • Content Count

    33
  • Joined

  • Last visited

Community Reputation

0 Neutral

About MioMends

  • Rank
    Junior Member
  1. Does it help you? Or make it worse? I notice it can help my face a ton the first few times I do it.
  2. What is this regimen you speak of? It's possible what you took has given you an inflamed skin disease or further induced it. Have you seen a dermatologist about it? If you do have Seborrhea Dermatitis or something similar it doesn't matter how you got it, but what you can do to prevent it from ruining your whole life.
  3. Thought this might be a fun game for the community. We post the moisturizer that has helped our skin condition the best. And talk about how important moisturizer is in your regimen.
  4. You can't get rid of scars that way. Only a laser can do that.
  5. Ceravee PM. I don't use the AM stuff because o the more liquid texture that never goes well on my skin.
  6. Wow, lol my spelling of these products is horrible lol.
  7. Yeah I tried Cetaphile and other creams with a similar texture and they just break me out or make me look more oily, and the moisturizer I am using now does tame redness a little bit. Least for me.
  8. I went to the derm recently and he gave me literally like 30-40 packet samples of Clenia foaming facial wash and I think it works well, but everytime I apply it on and rub it gently I get a lot of white residue all over my face, I try to wipe it off with a rag but it doesn't come off and I don't want to apply more force because they would irritate my skin. I only use a pea size too, not sure what to do because I think it's building up on my skin, but what exactly is it? Is it a combination of
  9. Ceravee makes my face look more even about an hour after putting a light coat on.
  10. He can use Ketoconazole cream right? And doesn't have side effects like skin thinning which steroid do have. But yeah he's right never go with a steroid, you'd have to keep using it or it'll come back and the more you use it the more it thins out your skin which could give your wrinkles and whatnot. Your dermatologist is probably a money grubber ass. Did he even warn you about any of the side effects? Always do your own research before you purchase anything.
  11. Also I'd be careful when you use lotion, try to avoid clogging the pores, and don't let dry flaking skin clog your pores either because then it starts to get acne looking and all that crap, but be gentle with the soap as well. Natural sunlight is also known to help fight off SB, and washing your pillow as well.
  12. Well even if something did trigger it I don't think avoiding it is really going to matter anymore. You need to go to a dermatologist and try to get a few good medications. Avoid medications like desonide cream and don't trust the dermatologist do your own research and be firm because a lot of them are money grubbers. Psoriasin cream seems to do wonders for my skin as well so I'd pick up that over the counter. You're gonna want to probably have medications that are safe enough to use for a lif
  13. You're fucked. Just ask plenty of people here who have had it for 20 plus years and have tried everything in the book. And I'm fucked as well. But we just keep trying but we know deep down are clear skin days are over with, and hope and pray it doesn't get worse.
  14. Dermadoctor is a piece of shit. Always burns my face.
  15. Any specific products I should ask for? Mainly looking for ones that do not have too serious of side effects.
×